# SDR ASMF202201250033

- Difficulty date: December 23, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: XACCC
- Make and model: Boeing 737-8
- Aircraft serial: 43715
- Aircraft time: 499 hours, 266 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1B28
- Part serial: 60A199
- Condition: Malfunctioned
- Location: Left
- Part time: 498 hours, 266 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NON-SYNCHRONOUS VIBRATIONS ALERT OF REMOTE DIAGNOSTIC GE, DURING TRANSIT CHECK AT MEX AND IN ACCORDANCE WITH CNR 20211223035 OF REMOTE DIAGNOSTIC GE/LEAP SYSTEM, THE LEFT ENGINE HAD MULTIPLE REPORTS FOR ELEVATED LEVELS OF NON-SYNCHRONOUS VIBRATIONS (NSV) FROM THE EEC UNIT. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL PERFORMED REVISION OF REPORTS AT EEC UNIT, DETECTING MULTIPLE REPORTS FOR ELEVATED LEVELS OF NON-SYNCHRONOUS VIBRATIONS (NSV) WITH RISK OF A STALL AND GE MANUFACTURER WAS SEND THE URGENT CNR 20211223035 TO REMOVE THE LEFT ENGINE; SO THE LEFT ENGINE P/N LEAP1B28, S/N 60A199, TSN 498, CSN 266, MANUFACTURER CFM INTERNATIONAL, INC WAS REPLACED IAW AMM 71-00-02-000-801-G00, TESTED
CORRECT.
